# SDR HALA2020122900227

- Difficulty date: December 25, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 31,133 hours, 4,938 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 43723190003
- Part serial: 48872
- Condition: Damaged
- Location: Nr 1 Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS-ON WALK AROUND, FOUND POSSIBLE DAMAGE ON FAN BLADE NR 17 ON NR 1 ENGINE, 25" FROM TIP OF BLADE.  PERFORMED DYE PENETRANT TEST, PER EM 72-31-11-200-801 CRACK FOUND 2 LOCATIONS 386502.  REMOVED NR 17 FAN BLADE S/N 48872, REF AMM 72-31-41. INSTALLED NR 17 FAN BLADE AND AIR INTAKE FARING/SPINNER, PER A330 AMM TASK 72-31-41-400-801-A.  PENDING HIGH POWER RUN 12/24/2020 2524383, 12/24/20.  HPR COMPLETED NO DEFECTS NOTED.  BLADE, LP COMPR OFF 43-7231-9-0003 48872 ON 43-7231-9-0003 54803.
